Join the 'Neurontin' group to help and get support from people like you.
Neurontin Questions (Page 9)
We found 400 questions associated with the 'Neurontin' topic.
Posted 29 Jun 2014 by mommywoman • 1 answer
I am a pedicurist and having nice healthy feet is important. Since I do pedicures it's important my feet look as good as possible especially since I wear sandals to work. I have been taking Gabapentin (Neurontin) for many years. In the last 3 years my feet have started looking very bad despite ...
Posted 19 Oct 2013 by JenJen101 • 3 answers
I had a cervical disc replacement in Dec 2012, & the only Rx which helped w/the horrific nerve pain shooting down my arm was Neurontin. I've been taking 2 300mgs capsules 3xs a day, for the past 2+yrs. I still have nerve pain in my left arm, as well as continual nerve pain down both legs ...
Posted 22 Jul 2014 by rucker76 • 1 answer
I have a prescription for both do I take both? I belive they are the same.
Posted 17 May 2014 by Nancy Steele • 1 answer
The active ingredients in neurontin,what's in the pill!?
Posted 13 Feb 2014 by tutus • 3 answers
... started to have horrible side effects. My doctor looked it up and said it's like less then 2% besides weight gain and that is almost a 100% side effect.. not bad just be prepared (I was one of those 100 & could eat anything) I gain around 15lbs in 3 months. The 2% side effect is my ...
Posted 28 Jun 2014 by rtbler • 2 answers
Posted 30 Dec 2011 • 7 answers
HYPER!! Neurontin helps with the pain, but Jeez! I am running around like a nutball, OK nuttier than usual. Just feel hyper on it, not unpleasantly so, and not anxious, just full of energy. Anyone else? Perhaps I've been fatigued so long, that having energy feels odd? Anyone? Thanks in ...
Posted 27 Jul 2010 by chloegp • 2 answers
First time use took away some of teh numb sensations and pain of the peripheral neuropa thy but I experienced several attacks of leg and foot cramps during this first use night.
Posted 21 Mar 2012 by tiffers2788 • 1 answer
I was started on Neurontin about 5 days ago. For the past 3 days now I have had extreme diarrhea and incontinence. This is very embarrassing and has kept me house bound for 3 days now. There is nothing solid coming out despite the solid diet I am eating (BRAT diet.) It is all yellow water. I have ...
Posted 15 Sep 2012 by Oldriska • 4 answers
I read on another forum that anticonvulsants, such as Neurontin or Lyrica, can actually make neuralgic pain worse in some cases. I'm wondering if anyone on here has expericenced worsening of their symptoms when taking these drugs? Thank you for your replies.
Posted 17 Apr 2013 by grandmamickey • 3 answers
I have terrible stomach aches and the headache is driving me crazy. I have been taking this for over a week. The dose is 300 mg
Posted 25 Feb 2014 by angie101112 • 2 answers
My doctor started me on Neurontin about three weeks ago for having a persistant bad taste in my mouth and change in my taste buds. Today I noticed numbness of my tongue. It feels like it has been scalded due to drinking a beverage that is too hot, but I haven't had anything hot. Please help.
Posted 24 Mar 2014 by Spunderella • 1 answer
Ask a Question
Related Condition Support Groups
Neurontin Patient Information at Drugs.com
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)